# SDR SWIA201332771

- Difficulty date: February 7, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 34,258 hours, 31,901 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN BRAKE SEIZED.  (FLT 2988)  REPLACED NR 1 MLG WHEEL ASSEMBLY, RE-INSTALLED QUICK DISCONNECT.  P/N 501071-1  S/N ON FEB01-3686  S/N OFF  APR97-1354  P/N 5010520-1  S/N ON APR99-1669  S/N OFF NOV02-3692
